# SDR ASAA2016122919200

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,860 hours, 10,029 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISCONNECTED ON DEPARTURE - WOULD NOT REENGAGE. GROUNDED - YES. FFR LOGGED 22-31688, RATE MONITOR ASM 2. DURING INITIAL EVALUATION VERIFIED NR 2 THROTTLE WOULD NOT ADVANCE WITH SERVO MOTOR TEST. RESET ASM'S. AUTOTHROTTLES OPS CHECK NORMAL, REF FIM 22-32 TASKS 819 & 805. FAULT LISTED AS NUISANCE FAULT PER FIM 22-32 TASK 819.
